# SDR SWIA2019022145551

- Difficulty date: January 18, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT #5 LOCATED 3.5Â€? AFT OF FS640 AND 1.5Â€? ABOVE STR25R HAS OIL CANNING CONDITION. (C-CHECK) RO: 02/20/2019 REPAIRED DENT #5 LOCATED 3.5Â€? AFT OF FS640 AND 1.5Â€? ABOVE STR25R IAW REO.
